# SDR DL757991717

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 29,824 hours
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

CREW CALLED WITH LEFT ENGINE OIL QTY READING ZERO.  APPROX 5 MINUTES LATER, PRESSURE STARTED FLUCTUATING PLUS OR MINUS 10 PSI.  CREW ELECTED TO SHUT ENGINE DOWN.  ENGINE WINDMILLED FOR APPROX 10 MINUTES.  MAINTENANCE FOUND THE MAIN ENGINE OIL FILTER O-RING CUT.  REPLACED FILTER AND SEAL.
